# SDR AALA202505282167

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 31,082 hours, 12,919 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED US THAT AFT LEFT LAV DOOR KEEPS GETTING STUCK. REMOVE AND REPLACED AFT LAVATORY-D TOP DOOR ROLLER. PER CMM 25-40-64.
